# SDR ASAA2019101651025

- Difficulty date: October 15, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 37,556 hours, 13,243 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Binding
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS L1 DOOR DIFFICULT TO CLOSE AND HANDLE GOT STUCK BEFORE DOOR WAS FULLY CLOSED. GROUNDED - YES. OPERATED L1 DOOR SEVERAL TIMES, ALL OPERATIONS & INDICATIONS NORMAL, NO DEFECT NOTED. NO RECENT HISTORY.
